# SDR COMA9710410

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: TQD120205051
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR CAN NOT BE SELECTED TO UP POSITION AFTER TAKEOFF.  REPLACED RIGHT HAND MLG WEIGHT ON WHEELS SENSOR HARNESS.
